# SDR UPS98227617

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209UP
- Make and model: Boeing 727247
- Aircraft serial: 21698
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, CORROSION SKIN APPROX STA 1050 STR 27L, BULGE AND SEVERAL POPPED FASTENERS.  TRANSFERRED TO NON-ROUTINE TALK SHEET AND NON ROUTINE NR 544152.  REPAIRED PER SRM 53-10-3.
